MathSciNet Relay Station
MathSciNet bibliographic data
MR340623 (49 #5375) 30A98
Metzger, Thomas A. On polynomial density in $A\sb{q}(D)$. Proc. Amer. Math. Soc. 44 (1974), 326–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement